Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 293, NWS Atlanta, GA

July 2, 2023Madison County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2023, 7:22 PM EDT for Madison County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2023, 7:22 PM EDT (23:22 UTC)
Expired
Jul 2, 2023, 8:15 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Madison County, GA

The radar

The Greer radar (KGSP), 121 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 651 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
651 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

455 
WUUS52 KFFC 022322
SVRFFC
GAC195-030015-
/O.NEW.KFFC.SV.W.0293.230702T2322Z-230703T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
722 PM EDT Sun Jul 2 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Madison County in northeastern Georgia...

* Until 815 PM EDT.

* At 722 PM EDT, a severe thunderstorm was located near Nicholson, or
  near Commerce, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Danielsville, Ila, Neese, Pocataligo and Vanna. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3427 8311 3426 8312 3423 8308 3417 8310
      3414 8306 3404 8336 3405 8339 3412 8336
      3416 8336 3420 8340 3421 8337 3424 8334
      3426 8330 3424 8324 3424 8318
TIME...MOT...LOC 2322Z 256DEG 22KT 3417 8339 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
202 
WWUS52 KFFC 030005
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
805 PM EDT Sun Jul 2 2023

GAC195-030015-
/O.EXP.KFFC.SV.W.0293.000000T0000Z-230703T0015Z/
Madison GA-
805 PM EDT Sun Jul 2 2023

...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE AT
815 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3427 8311 3426 8312 3423 8308 3417 8310
      3414 8306 3404 8336 3405 8339 3412 8336
      3416 8336 3420 8340 3421 8337 3424 8334
      3426 8330 3424 8324 3424 8318
TIME...MOT...LOC 0005Z 256DEG 22KT 3422 8312 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:15 PM EDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jul 2, 3:15 PM EDT, 4 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
315 PM EDT Sun Jul 2 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 309 PM EDT Sun Jul 2 2023

Today and tomorrow will be a wash, rinse, repeat type of forecast
days with summer type like convection occurring.

Today energy moving through the main southwest flow aloft will lead
to episodes of severe convection near a few stalled surface
boundaries. Unfortunely this type of set up makes it difficult to
spot exactly where convection will occur. So while we know the
atmosphere is primed for isolated to scattered severe storms for
the remainder of the afternoon and into the evening, determining
the exact timing and placement remains difficult.

If the CAMs are to believed (ARW seems to have verified better than
some of the others this afternoon), scattered showers and storms
will continue to evolve across our western borders and move east
across the FA throughout the evening. Current mesoanalysis
indicates decent deep layer shear, high instability (SBCAPEs
2000-3000 J/kg), lapse rates of 6-7km, 0-1 km SRH ranging from
150-200 m2/s and strong DCAPEs will likely result in severe storms
containing hail and damaging winds along with heavy rainfall.

Tonight into early tomorrow morning another potential round of rain
showers and thunderstorms slides into our area from the west. This
activity will be hinged upon how this evenings activity evolves.
For now will note that should this activity develop as the short
term guidance has been indicating then damaging wind gusts will be
the main impact and the activity will likely be focused across
norther GA. For now the HRRR remains the most bullish on this
activity and illustrates storms occurring after 08Z tomorrow
morning with less wide spread coverage than today.

All of the above thinking has been highlighted by the SPC Day 1
Outlook, which outlines areas north of a line from Haralson to Hart
counties in a Slight Risk (2 out 5) and much of central GA in a
Marginal Risk (1 out of 5).

Unfortunely, things do not end here...the heat continues. A heat
advisory remain in effect through 8 PM tonight for the entire CWA
with the exception of the far N GA counties. Another heat advisory
is likely to be issued for tomorrow during the overnight forecast.
Nonetheless...keep in mind heat safety when celebrating the 4th
of July holiday over the next few days.

28

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 309 PM EDT Sun Jul 2 2023

Key Messages:

- Afternoon to evening thunderstorms possible on the 4th. Some could
be strong to severe.

- Heat will continue through the week, though not quite as warm as
yesterday and today.

- Thunderstorms possible most days in long term forecast. Summer in
the south continues.

4th of July:

No changes made to the extended periods. Shortwave trough over the
northeast will continue to exit to the Atlantic going into the 4th,
leaving behind a stalled frontal boundary to the north of the CWA.
This along with remnant outflow boundaries from the previous evening
will once again be a focus for more convection. I don't want to rain
on anybody's parade, but numerous thunderstorms may actually bring
some rain and thunderstorms to a few parades across the CWA. Some of
these will certainly persist into the evening, so if organizing or
going to any events to celebrate the 4th, please stay weather aware
and remember that if thunder roars, go indoors. 2000+ J/kg of SBCAPE
is noted during the afternoon across the GEFS members, so a few
strong to severe storms will be possible, which is yet another
reason to remain weather aware during any celebrations. Heat may
also be a concern, as forecast heat index values are approaching 100-
105 across much of the CWA. However given that convection is
expected, especially in north GA where there will be better
proximity to the stalled boundary, this may limit impacts with cloud
coverage and rainfall. Decisions on the need for any heat advisories
will be made with future forecast packages, as uncertainty is a bit
too high.

Rest of Forecast:

Through the midweek, pattern won't change very much. Diurnally
driven convection will be possible each day as copious moisture
remains in the area. High temperatures are forecast to remain in the
90s, which when combined with the humidity, will keep heat indices
up near 100 or higher.

By end of week, strong trough digs into the midwest and helps drive
frontal boundary towards and even into the CWA, though boundary will
be quickly washing out as it approaches. Appears as though we will
see more rounds of afternoon convection likely driven in part by
this boundary. That said, GEFS members do have a bit of uncertainty
in just how this will play out and what instability may look like.
But, give me a boundary, even a weak one, approaching the CWA with
relatively high PWATs in July, and I'm going to bet on the
convection happening.

Lusk/01

&&

.AVIATION...
(18Z TAFS)
Issued at 133 PM EDT Sun Jul 2 2023

Expecting mainly VFR conditions at all terminals this afternoon
and evening. TSRA will likely occur after 23Z and will be
scattered in nature. Have included a TEMPO at all sites from 23Z
to 03Z Monday. West southwest winds will remain in place through
the forecast period at less than 10kts expect near thunderstorms
where outflow winds could be stronger.

//ATL
Confidence...18Z Update...
Low to medium on TSRA timing and development.
High on all other elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  94  73  91 /  30  30  30  50
Atlanta         74  94  74  90 /  30  30  30  60
Blairsville     67  87  69  85 /  50  30  30  60
Cartersville    72  93  72  90 /  40  40  30  60
Columbus        75  96  76  94 /  30  30  20  50
Gainesville     72  91  73  89 /  40  30  30  50
Macon           75  97  75  94 /  20  30  20  50
Rome            72  93  73  91 /  40  40  30  60
Peachtree City  74  94  74  91 /  30  30  30  50
Vidalia         76  98  76  96 /  20  30  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...28
LONG TERM....01
AVIATION...28
Hazardous weather outlook, Jul 2, 1:24 PM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
124 PM EDT Sun Jul 2 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
124 PM EDT Sun Jul 2 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Severe Thunderstorms Watch is in effect across portions of
North and Northeast GA until 9 pm.

A Heat Advisory is in effect for most of northern and central
Georgia through 8 PM today. Expect heat indices to approach or
exceed 105 degrees. Take appropriate actions to avoid heat related
illnesses.

Scattered thunderstorms are expected between 2 PM and 10 PM today.
A couple of storms could be severe with damaging downburst winds,
frequent lightning, and some hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorms will be possible each afternoon and evening through
Saturday. There is a marginal risk (level 1 of 5) of severe
weather Monday and Tuesday. The primary severe hazard on both days
should be damaging downburst winds. Be prepared for potential
disruptions to your 4th of July activities.

Hot and humid conditions will continue in central Georgia through
mid week, with afternoon heat indices in the 102 to 108 degree
range.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 2, 7:04 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
704 PM EDT Sun Jul 2 2023

GAZ089>091-102-103-022330-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-Muscogee GA-
704 PM EDT Sun Jul 2 2023

...A strong thunderstorm will impact portions of southwestern Marion,
south central Muscogee, Chattahoochee, Stewart and western Webster
Counties through 730 PM EDT...

At 704 PM EDT, a strong thunderstorm was near Louvale, or 10 miles
southwest of Cusseta, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Cusseta, Richland, Fort Moore, Weston, Seminole, Charles,
Christopher, Kimbrough, Westville, Battle Park, Brooklyn, Renfroe,
Manta, Zellobee, Troutman, Omaha, Custer Road Terrace, Church Hill
and Jamestown/South Fort Moore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3210 8505 3213 8506 3218 8501 3220 8496
      3222 8498 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3233 8501 3235 8500
      3238 8497 3238 8499 3239 8498 3243 8473
      3225 8448 3192 8465 3193 8468 3192 8470
TIME...MOT...LOC 2304Z 215DEG 23KT 3219 8489

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 2, 7:12 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
712 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     Tstm Wnd Dmg     1 SW Berryton           34.44N 85.40W
07/02/2023                   Chattooga          GA   Emergency Mngr

            Tree down on Cox Rd near Back Berryton Rd.

&&
Local storm report, Jul 2, 7:13 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
713 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     Tstm Wnd Dmg     1 WNW Lyerly            34.41N 85.43W
07/02/2023                   Chattooga          GA   Emergency Mngr

            Tree down on Oak Hill Rd near Smallen Rd.

&&
Local storm report, Jul 2, 7:17 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
717 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     Tstm Wnd Dmg     2 SE Center Post        34.59N 85.32W
07/02/2023                   Chattooga          GA   Emergency Mngr

            Tree down at Long Hollow Rd and Browns Rd.

&&
Local storm report, Jul 2, 7:20 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
720 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Dmg     2 SSW Holland           34.32N 85.38W
07/02/2023                   Chattooga          GA   Emergency Mngr

            Multiple trees down along Old Holland Rd
            between southern 2 entrances to GA 100.

&&
Local storm report, Jul 2, 7:21 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
721 PM EDT Sun Jul 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     Tstm Wnd Dmg     2 SSE Trion             34.51N 85.30W
07/02/2023                   Chattooga          GA   Emergency Mngr

            Tree down at Alexander Rd and Penn Bridge
            Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:03 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe27 min
Jul 1, 8:13 PM EDTSpecial Weather StatementFFCStewart32 min
Jul 1, 8:20 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe25 min
Jul 1, 8:26 PM EDTSpecial Weather StatementFFCHarris, Muscogee34 min
Jul 1, 8:32 PM EDTSpecial Weather StatementFFCOglethorpe28 min
Jul 1, 8:44 PM EDTSpecial Weather StatementFFCOglethorpe31 min
Jul 1, 8:58 PM EDTSpecial Weather StatementFFCStewart32 min
Jul 1, 9:03 PM EDTSpecial Weather StatementFFCTalbot27 min
Jul 1, 9:05 PM EDTSpecial Weather StatementFFCDooly25 min
Jul 1, 9:22 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter23 min
Jul 1, 9:45 PM EDTSpecial Weather StatementFFCCrisp30 min
Jul 1, 9:58 PM EDTSpecial Weather StatementFFCWilkinson32 min
Jul 1, 10:16 PM EDTSpecial Weather StatementFFCPeach29 min
Jul 1, 10:31 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jul 2, 3:09 PM EDTSpecial Weather StatementFFCCarroll36 min
Jul 2, 3:20 PM EDTSpecial Weather StatementFFCDade25 min
Jul 2, 3:25 PM EDTSevere Thunderstorm WarningFFCDade, Walker35 min
Jul 2, 3:55 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker35 min
Jul 2, 3:59 PM EDTSpecial Weather StatementFFCCoweta31 min
Jul 2, 4:03 PM EDTSevere Thunderstorm WarningFFCDade, Walker42 min
Jul 2, 4:19 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Jul 2, 4:27 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker33 min
Jul 2, 4:29 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield31 min
Jul 2, 4:32 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd28 min
Jul 2, 4:34 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton41 min
Jul 2, 4:47 PM EDTSevere Thunderstorm WarningFFCChattooga13 min
Jul 2, 4:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield10 min
Jul 2, 4:51 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield9 min
Jul 2, 4:59 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Murray, Walker, Whitfield46 min
Jul 2, 5:02 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon43 min
Jul 2, 5:05 PM EDTSpecial Weather StatementFFCGwinnett25 min
Jul 2, 5:17 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson43 min
Jul 2, 5:26 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Whitfield49 min
Jul 2, 5:33 PM EDTSpecial Weather StatementFFCForsyth27 min
Jul 2, 5:45 PM EDTSevere Thunderstorm WarningFFCBartow, Fannin, Gilmer, Gordon, Murray, Pickens and 2 more45 min
Jul 2, 5:56 PM EDTSpecial Weather StatementFFCGwinnett34 min
Jul 2, 6:03 PM EDTSpecial Weather StatementFFCForsyth, Hall27 min
Jul 2, 6:16 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall, Jackson44 min
Jul 2, 6:18 PM EDTSpecial Weather StatementFFCHarris27 min
Jul 2, 6:24 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more36 min
Jul 2, 6:25 PM EDTSpecial Weather StatementFFCStewart35 min
Jul 2, 6:32 PM EDTSpecial Weather StatementFFCCherokee28 min
Jul 2, 6:44 PM EDTSevere Thunderstorm WarningFFCBarrow, Jackson16 min
Jul 2, 6:54 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson51 min
Jul 2, 6:59 PM EDTSpecial Weather StatementFFCTowns, Union, White31 min
Jul 2, 7:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Jul 2, 7:04 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart26 min
Jul 2, 7:30 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup30 min
Jul 2, 7:40 PM EDTSpecial Weather StatementFFCMuscogee35 min
Jul 2, 7:43 PM EDTSpecial Weather StatementFFCTalbot32 min
Jul 2, 7:44 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 2, 7:53 PM EDTSpecial Weather StatementFFCHarris37 min
Jul 2, 7:55 PM EDTSpecial Weather StatementFFCWalton35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.